# SDR HALA2019061000285

- Difficulty date: June 9, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 21,495 hours, 3,353 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  HF 1 INOP.   RESET HF 1 AND PERFORMED HF 1 BITE TEST PER AMM 23-11-00. OPS CHK GOOD. OK FOR SVC.
